# SDR DXTA2025120405926

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0373
- Aircraft time: 2,200 hours, 1,488 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR.  GEAR DISAGREE.  ON APPROACH TO LANDING RECEIVED GEAR DISAGREE.  BLEW GEAR DOWN FOLLOWING QRH PROCEEDURE.  STILL HAD GEAR DISAGREE AFTER BLOWDOWN.  HAD TO USE MANUAL EXTENSION TO GET GEAR DOWN.  AFTER POWER CYCLING THE CAS POSTED AGAIN 5 MINS INTO OPS CHECK. INTERROGATED CDMS AND FOUND ALL SW OPEN WHILE CLOSED, LIKELY A LOGIC INTERRUPTION. GAINED ACCESS TO AND REMOVED THE PCB NC109 AND RE-RACKED IT. REVIEWED CDMS LIVE DATA AND ISSUE WAS EXTINGUISHED. PERFORMED MULITPLE OPS CHECKS AND ISSUE CLEARED, NO FURTHER ACTION IS REQUIRED. CAS EXTINGUISHED SUCCESSFULY. WORK IAW AMM 24-60-40. C/W WITH REMAINDER PORTION OF TASK IAW AMM 32-32-25 PARA 6A (1) -(3), PARA 7, LT MAIN UPLOCK SWITCH ADJUSTMENT. OPS CHECKED GOOD.  PERFORMED MAIN GEAR UPLOCK SWITCH POST-MAINTENANCE CHECKS. ALL CHECKS GOOD, NO DISAGREE ENCOUNTERED. WORK IAW AMM 32-32-25.
